Optical absorption spectra of silver atoms stabilized in various matrices at $77^\circ$ К
Doklady Akademii Nauk, Tome 166 (1966) no. 6, pp. 1326-1327
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_166_6_a17,
author = {R. A. Zhitnikov and N. I. Melnikov},
title = {Optical absorption spectra of silver atoms stabilized in various matrices at $77^\circ${~{\CYRK}}},
journal = {Doklady Akademii Nauk},
pages = {1326--1327},
year = {1966},
volume = {166},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_166_6_a17/}
}
TY - JOUR AU - R. A. Zhitnikov AU - N. I. Melnikov TI - Optical absorption spectra of silver atoms stabilized in various matrices at $77^\circ$ К JO - Doklady Akademii Nauk PY - 1966 SP - 1326 EP - 1327 VL - 166 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1966_166_6_a17/ LA - ru ID - DAN_1966_166_6_a17 ER -
R. A. Zhitnikov; N. I. Melnikov. Optical absorption spectra of silver atoms stabilized in various matrices at $77^\circ$ К. Doklady Akademii Nauk, Tome 166 (1966) no. 6, pp. 1326-1327. http://geodesic.mathdoc.fr/item/DAN_1966_166_6_a17/